Guaranteed time of pursuit for the strategy of parallel approach

TitleGuaranteed time of pursuit for the strategy of parallel approach
Publication TypeJournal Article
Year of Publication2014
AuthorsPashko, SV
Abbreviated Key TitleDopov. Nac. akad. nauk Ukr.
DOI10.15407/dopovidi2014.04.043
Issue4
SectionInformation Science and Cybernetics
Pagination43-48
Date Published4/2014
LanguageRussian
Abstract

This paper is concerned with differential pursuit-evasion games, in which several players chase one, using the strategy of parallel approach. The strategy of evasion is constructed, and its optimality is proved. Optimal strategies of evasion are investigated. Linear programming problems, which specify the optimal strategies of evasion, are stated.

Keywordsstrategy of parallel approach, time of pursuit
References: 

1. Petrosyan L. A., Tomskiy G. V. Geometry of simple pursuit. Novosibirsk: Nauka, 1983 (in Russian).
2. Vieira Marcos A. M., Govindan R., Sukhatme G. S. J. of Intelligent Service Robotics. Special Iss. on Networked Robots, 2009, 2: 247–263.
3. Rikhsiev B. B. Differential games with simple movements. Tashkent: FAN, 1989 (in Russian).
4. Karmanov V. G. Mathematical programming. Moscow: FIZMATLIN, 2004 (in Russian).
5. Kolmogorov A. N., Fomin S. V. Elements of the theory of functions and functional analysis. Moscow: Nauka, 1972 (in Russian).
6. Pashko S. V. Probl. upravleniia i informatiki, 2012, No. 6: 30–43 (in Russian).